# SDR REXA2018053100434

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 24,338 hours, 15,769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLUME CONTROL DOES NOT WORK ON THE MEGAPHONE.  REMOVED AND REPLACED THE MEGAPHONE IAW JC EE-900.  OPS CHECKED GOOD.
